| Catalog Number |
B1115 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 12" (30 cm) ext set w/1.2 micron filter, clamp, rotating luer where the customer reported that lipids were primed through tubing and lipid filter and connected to patient.The nurse noted blood back flowing through lipid filter and oozing out the front of the filter.The filter and tubing were changed and reconnected to the patient.There was patient involvement; harm was not reported as a consequence of the event.
Additional Manufacturer Narrative
The device is not available for evaluation, without the return of a sample a comprehensive evaluation cannot be performed.
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leaking filter and backflow could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.